# SDR SWAA2023042842104

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 42,488 hours, 25,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXIT SIGN BETWEEN LAST ROWS AND OUTSIDE AFT SERVICE DOOR EXTINGUISHED WITHIN ONE MINUTE OF OPERATION<[01] CONFIRMED CHARGER OPERATION AND REPLACED BATTERY PACK AT M4142 LOCATION PER AMM 33-51-06
